Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pregnant. On progesterone tablets and injections. Slight bleeding. Histroy of miscarriage and D&C. Suggest name is andria and i just experienced some bleeding yesterday and today it stopped. it was normal blood but not as heavy as a period. i had a miscarriage on feb 02 this year following a d& c procedure. i got pregnant before first period came and i am now 6 weeks pregnant taking progesterone tablets and injections to sustain the pregnancy. what could be wrong?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Andria,
Thanks for writing to us.
Bleeding is not a good sign for your pregnancy because you have a history of previous abortion also and you are already on progesterone injection.
In my opinion you should consult a gynaecologist immediately for beta HCG levels and ultrasonography to rule out the cause of bleeding and see the fetal well being.
Take care.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor